MathSciNet Relay Station
MathSciNet bibliographic data
MR1001485 (91a:65061) 65D32
Sloan, Ian H.; Walsh, Linda A computer search of rank-$2$ lattice rules for multidimensional quadrature. Math. Comp. 54 (1990), no. 189, 281–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement